International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2002 / Article

Open Access

Volume 31 |Article ID 603792 | https://doi.org/10.1155/S0161171202108088

Andrey O. Matveev, "A note on operators of deletion and contraction for antichains", International Journal of Mathematics and Mathematical Sciences, vol. 31, Article ID 603792, 5 pages, 2002. https://doi.org/10.1155/S0161171202108088

A note on operators of deletion and contraction for antichains

Received16 Aug 2001
Revised28 Mar 2002

Abstract

The operators of deletion and contraction for clutters are generalized to those for antichains of finite bounded posets. A generalization of the result by Seymour (1976), describing the relationship between the operators of deletion, contraction, and the blocker map, is considered as a comparison in the lattice of antichains of a poset.

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views77
Downloads409
Citations